Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Normal families of quasimeromorphic mappings


Author: Ruth Miniowitz
Journal: Proc. Amer. Math. Soc. 84 (1982), 35-43
MSC: Primary 30D45
DOI: https://doi.org/10.1090/S0002-9939-1982-0633273-X
MathSciNet review: 633273
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain several sufficient conditions for a family of quasiregular or quasimeromorphic mappings to be normal, which are generalizations to known results for analytic functions.


References [Enhancements On Off] (What's this?)

  • [MRV1] O. Martio, S. Rickman and J. Väisälä, Definitions for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. AI 448 (1969), 1-40. MR 0259114 (41:3756)
  • [MRV2] -, Distortion and singularities of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. AI 465 (1970), 1-13. MR 0267093 (42:1995)
  • [MRV3] -, Topological and metric properties of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. AI 488 (1971), 1-31. MR 0299782 (45:8830)
  • [R] S. Rickman, On the number of omitted values of entire quasiregular mappings, J. Analyse Math. 37 (1980), 100-117. MR 583633 (81m:30030)
  • [Sa] J. Sarvas, Coefficients of injectivity for quasiregular mappings, Duke Math. J. 43 (1976), 147-158. MR 0407277 (53:11056)
  • [SZ] S. Saks and A. Zygmund, Analytic functions, 3rd ed., Elsevier, New York, 1971.
  • [V1] J. Väisälä, On normal quasiconformal functions, Ann. Acad. Sci. Fenn. Ser. AI 266 (1959), 1-33. MR 0105505 (21:4245)
  • [V2] -, Lectures on $ n$-dimensional quasiconformal mappings, Lecture Notes in Math., vol. 229, Springer-Verlag, New York, 1971.
  • [Z] L. Zalcman, A heuristic principle in complex function theory, Amer. Math. Monthly 82 (1975), 813-817. MR 0379852 (52:757)
  • [Zo] V. A. Zorič, A theorem of M. A. Lavrentiev for space quasiconformal mappings, Math. USSR Sb. 74 (116) (1967), 417-433.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D45

Retrieve articles in all journals with MSC: 30D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0633273-X
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society